# SDR IPXA2021041068022

- Difficulty date: March 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Part number: UP300574127A2570
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPANEL 341AL HAS A CRACK ON THE INTERNAL LOWER EDGECOMPLIED WITH EA 300-5741-27-A2570 AND UPS EO A300-5510-79893-A
